# SDR USAA2013071700023

- Difficulty date: June 25, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON LT AILERON HINGE PIN AT NR 2 POSITION AT WS 1267 BETWEEN RIB 23 TO RIB 27.  REPLACED LT AILERON HINGE PIN IAW AMM 27-14-41-400-001-A.
